# SDR AALA20150530001

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 63,788 hours, 31,263 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1722331
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 10D EMER LIGHT INOPERATIVE.  R & R CONNECTORS TO SEAT 10D EMER LIGHT BY SEAT SIDEWALL IAW AMM 20.  SYS CHECKED NORMAL.
